# SDR HEEA083552

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Aircraft time: 10,454 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 214015300107
- Part serial: A36
- Condition: Damaged
- Location: Main Rotor
- Part time: 4,317 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE UPPER GRIP PAD HAS SOME SEPARATION AND THE LOWER EROSION SHIELD HAS SEPARATION ON MAIN ROTOR BLADES.
